# SDR SWAA2013070117760

- Difficulty date: June 19, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE FLOOR PANEL SUPPORT CHANNELS CORRODED AT STA 727B+6, RBL 3.  REPAIRED CHANNEL IAW SRM AND EA.
